# SDR DALA1302150684

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1500 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE ON S-28R CORRODED BETWEEN STA 1500-1520.  ACCOMPLISHED REPAIR IAW SRM 53-00-03, REP 1.
